Thread: Eq Soreness
02-18-2004, 12:05 PM #1
Im on my first cycle with EQ . I have been injecting in my thighs and the soreness is so bad , it hurts to walk i havent been to the gym in a couple days. is this normal with eq . Is there anything i can take to help with the soreness.
02-18-2004, 12:21 PM #2
flex is right....its not normal with eq to hurt either
02-18-2004, 12:24 PM #3
EQ should not hurt.. are you sure its EQ???? post a pic if you can..
02-18-2004, 12:52 PM #4
Eq should be rather painless...it could be what you are stacking it with (if you are..I hope you are)..the size pin..or your injection method..lots of variables.
02-18-2004, 12:53 PM #5
Yeah, EQ shouldn't hurt. How's your injecting technique? If you moved the pin at all while injecting, that can definitely cause soreness or discomfort...
02-18-2004, 12:54 PM #6
im soryy im taking it with test enthate @ 500MG AND ALSO TAAKING D-BALL @ 40MG
02-18-2004, 01:06 PM #7
You are probably feeling the BA content of the Test Enan... it happens. Try injecting then jump into a hot shower and rub the injection site while the water runs over the area. Your body should get use to it though!
02-18-2004, 01:29 PM #8Originally Posted by BEEF
Last edited by MR PHATT ASS; 02-18-2004 at 01:32 PM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)